Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Stable homotopy types of stunted real projective spaces


Author: Teiichi Kobayashi
Journal: Proc. Amer. Math. Soc. 87 (1983), 555-556
MSC: Primary 55P15
DOI: https://doi.org/10.1090/S0002-9939-1983-0684657-6
MathSciNet review: 684657
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this note is to improve partly necessary conditions for two stunted real projective spaces to be of the same stable homotopy tvpe given in [4].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55P15

Retrieve articles in all journals with MSC: 55P15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0684657-6
Keywords: Stunted real projective space, stable homotopy type, $ KO$-theory, Adams operation
Article copyright: © Copyright 1983 American Mathematical Society